# SDR UIEA2020113002483

- Difficulty date: November 28, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,154 hours, 23,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BPS73
- Part serial: 42443
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AND R1 DOOR INTERIOR EMERGENCY LIGHTS INOPERABLE.  REMOVED AND REPLACED FWD CABIN EMERGENCY BATTERY POWER SUPPLY, OPERATIONS NORMAL.
